Verhulst, S., Susser, E., Factor-Litvak, P.R. et al. (5 more authors) (2016) Response to: Reliability and validity of telomere length measurements. International Journal of Epidemiology, 45 (4). pp. 1298-1301. ISSN 0300-5771
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © The Author 2016. Published by Oxford University Press on behalf of the International Epidemiological Association.This is an Open Access article distributed under the terms of the Creative Commons Attribution Non-Commercial License (http://creativecommons.org/licenses/by-nc/4.0/), which permits non-commercial re-use, distribution, and reproduction in any medium, provided the original work is properly cited. For commercial re-use, please contact journals.permissions@oup.com |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Biosciences (Sheffield) > Department of Animal and Plant Sciences (Sheffield) |
Funding Information: | Funder Grant number WELLCOME TRUST (THE) 107400/Z/15/Z NATURAL ENVIRONMENT RESEARCH COUNCIL NE/N013832/1 |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 07 Dec 2016 15:24 |
Last Modified: | 07 Dec 2016 15:26 |
Published Version: | https://doi.org/10.1093/ije/dyw194 |
Status: | Published |
Publisher: | Oxford University Press |
Refereed: | Yes |
Identification Number: | 10.1093/ije/dyw194 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:108988 |
Download
Filename: Int. J. Epidemiol.-2016-Verhulst-1298-301.pdf
Licence: CC-BY-NC 4.0